# SDR SWIA201743748

- Difficulty date: August 17, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 29,434 hours, 28,324 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE GOUGED. REPLACED THE DOOR HINGE IAW SRM. OPS AND LEAK CHECKED GOOD.
